PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Hardy’s inequalities, Hilbert inequalities and fractional integrals on function spaces of $q$-integral $p$-variation

Volume 126 / 2021

Kwok-Pun Ho Annales Polonici Mathematici 126 (2021), 251-263 MSC: Primary 26D10, 26D15, 42B35; Secondary 44A15, 46E30. DOI: 10.4064/ap200224-11-1 Published online: 30 April 2021


We obtain Hardy’s inequalities and the Hilbert inequalities for function spaces of $q$-integral $p$-variation. We also establish the mapping properties of Riemann–Liouville integrals, Weyl integrals and Erdélyi–Kober fractional integrals on these function spaces.


  • Kwok-Pun HoDepartment of Mathematics and Information Technology
    The Education University of Hong Kong
    10 Lo Ping Road
    Tai Po, Hong Kong, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image